# SDR HNAA0600027

- Difficulty date: April 13, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 43,788 hours, 48,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WAS SELECTED UP ALL GEAR HANDLE LIGHTS EXTINGUISHED.  THREE SECONDS LATER RIGHT GEAR DOOR AMBER LIGHT ILLUMINATED.  CREW CONFIRMED AFT GEAR DOORS OPENED/CYCLED.
